# SDR 2020FA0000207

- Difficulty date: March 11, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1046 DISCREPANCY: STA. 1417, STRGS 29L TO 33L BULK CARGO DOOR CUT OUT AT FUSELAGE SIDE HAS MULTIPLE AREAS OF CORROSION. CORRECTIVE ACTION: WORK ACCOMPLISHED IAW EA# 47359REA04 REV. IR
